# SDR SWAA2023061558608

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,757 hours, 42,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT ROW SIGN IS DETACHED FROM THE CEILING<[01] R/R EMERGENCY EXIT OVERHEAD SIGN IAW MM 33-51-03. OP?S CK NORMAL
